Self-inverse and exchangeable random variables
Download full text from publisher
As the access to this document is restricted, you may want to search for a different version of it.
References listed on IDEAS
- Jones, M.C., 2008. "The distribution of the ratio X/Y for all centred elliptically symmetric distributions," Journal of Multivariate Analysis, Elsevier, vol. 99(3), pages 572-573, March.
More about this item
KeywordsSelf-inverse random variables; Exchangeable random variables; Representation of a self-inverse random variable as a ratio;
StatisticsAccess and download statistics
All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:eee:stapro:v:83:y:2013:i:1:p:9-12. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Dana Niculescu). General contact details of provider: http://www.elsevier.com/wps/find/journaldescription.cws_home/622892/description#description .